Alert archive / West Virginia / Special Weather Statements in 2023
Special Weather Statement, NWS Charleston, WV
NWS Charleston, WV issued this special weather statement at Aug 7, 2023, 4:04 PM EDT for Braxton County, West Virginia. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 7, 2023, 4:04 PM EDT (20:04 UTC)
- Expired
- Aug 7, 2023, 4:45 PM EDT
- In force
- 41 min
- Issued by
- NWS Charleston, WV
- Hail
- 0.50 in
- Wind
- 40
County Braxton County, WV
The radar
The Charleston,WV radar (KRLX), 78 km from the middle of the area, began a volume at 20:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 7, 4:35 PM EDT | TSTM WND DMG | Gassaway, WV | Corrects date previous tstm wnd dmg report from Gassaway. Downed tree reported in Gassaway. Photo accompanied social media report. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 8.1 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 613 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 694 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 76 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.2
The text
As transmitted.
466
WWUS81 KRLX 072004
SPSRLX
Special Weather Statement
National Weather Service Charleston WV
404 PM EDT Mon Aug 7 2023
WVZ016-027-028-072045-
Clay WV-Roane WV-Braxton WV-
404 PM EDT Mon Aug 7 2023
...A strong thunderstorm will impact portions of southwestern
Braxton, southeastern Roane and northeastern Clay Counties through
445 PM EDT...
At 404 PM EDT, Doppler radar was tracking a strong thunderstorm near
Amma, or 8 miles northwest of Clay, moving east at 35 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Gassaway, Big Otter, Wallback, Nebo, Frametown, Strange Creek,
Wilsie, Ivydale, and Servia.
This includes the following highways...
Interstate 79 between mile markers 34 and 58.
Route 19 between mile markers 64 and 68.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 600 PM EDT for central,
southeastern and north central West Virginia.
&&
LAT...LON 3854 8071 3853 8075 3856 8078 3856 8079
3852 8085 3851 8112 3861 8116 3864 8110
3861 8108 3866 8104 3876 8082 3853 8068
TIME...MOT...LOC 2004Z 256DEG 30KT 3855 8120
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
$$
11What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this special weather statement went out at Aug 7, 2:20 PM EDT, 1 hour 44 minutes earlier.
Area forecast discussion, Aug 7, 2:20 PM EDT, 1 hour 44 minutes before
AREA FORECAST DISCUSSION National Weather Service Charleston WV 220 PM EDT Mon Aug 7 2023 .SYNOPSIS... Strong to severe thunderstorms are possible this afternoon and evening. Cold front crosses tonight. Turning briefly drier by the middle of the week, with rain returning Wednesday night. && .NEAR TERM /THROUGH TUESDAY/... As of 158 PM Monday... * TORNADO WATCH REMAINS IN EFFECT THROUGH 6 PM Numerous showers and thunderstorms can be seen across the region this afternoon, and a Tornado Watch remains in effect across the region through 6 PM this evening. Center of low pressure currently resides to the northwest near the Ohio/Indiana boarder, with the cold front located across central Kentucky. All severe hazards remain possible (damaging winds, large hail, flooding downpours, and a tornado or two) through this evening. The cold front is expected to cross through the region by 06Z tonight and activity will come to an end across the region. The moisture from today's storms may lead to some dense fog across some areas early tomorrow morning. Otherwise, expect a dry, comfortable day tomorrow with clouds and sunshine as high pressure moves overhead. && .SHORT TERM /TUESDAY NIGHT THROUGH THURSDAY NIGHT/... As of 220 PM Monday... Southwesterly flow increases through the day Wednesday in response to an approaching mid-level trough. This yields dew points rising from the low 60s to upper 60s though the afternoon and this could yield a few showers or storms during the afternoon hours. Most activity should hold off until Wednesday night/Thursday morning with the approach of a mid-level trough. Aforementioned precipitation moves in Wednesday night into Thursday morning. Given the overnight/early morning timing, not expecting too much conditional instability and with deep layer shear under 30KTs potential for updraft organizations on elevated storm cores will be limited. The main threat for this activity will be locally heavy rainfall given precipitable water values increasing to near 2 inches and warm cloud depths of nearly 10kft. Water impacts from this will largely be dictated by where and how much rain falls compromising soils with today's activity. The trough axis is expected to clear the region by late Thursday afternoon with precipitation tapering off in subsidence Thursday night into Friday morning. && .LONG TERM /FRIDAY THROUGH MONDAY/... As of 220 PM Monday... Northwesterly flow in the wake of the departing disturbance ushers in slightly drier air briefly Friday morning before southwesterly flow resumes Friday afternoon in response to a mid-level wave that approaches Friday night into Saturday morning. This uptick in moisture may yield some isolated showers, or perhaps a thunderstorm Friday afternoon, although poor mid-level lapse rates don't leave much potential for charge separation based on forecast soundings currently. The aforementioned disturbance is expected to transit the area during the day Saturday. Still too far out to say anything definitive about severe potential, but increasing mid-level winds should yield at least some potential for updraft separation and afternoon timing would suggest 1000-1500J/kg of MLCAPE to work with. Chances for periodic showers and storms continue through the weekend while we retain a fairly progressive pattern characterized by low amplitude troughing across the east and weak amplitude ridging across the middle of the country. && .AVIATION /18Z MONDAY THROUGH SATURDAY/... As of 214 PM Monday... Numerous showers and thunderstorms across the region will continue through this evening. Expect visibilities to be reduced to IFR/MVFR at times in heavy downpours. In addition, severe storms can briefly bring wind gusts up to 55 kts. Low level wind shear will also be possible across some terminals through early this evening. Thunderstorms will largely be out of the area by around 02Z Tuesday as a cold front passes across the region, and some MVFR ceilings may linger behind the front this evening. Then, expect the return of some low ceilings and patchy fog early Tuesday morning with reduced visibilities. Fog should largely be out of the area by 14Z Tuesday with VFR conditions to follow for the rest of the day. Winds will largely remain from the southwest into this evening, becoming west-to-northwesterly behind the cold front early Tuesday morning. FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z TUESDAY... FORECAST CONFIDENCE: Medium. ALTERNATE SCENARIOS: Timing, intensity, and location of thunderstorms today could vary. Restrictions within these storms may vary from forecast. Restrictions in low ceilings and fog overnight and early Tuesday morning may vary from the forecast. EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY OF WFO FORECAST TO AVAILABLE MODEL INFORMATION: H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS. L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL. UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05 EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01 CRW CONSISTENCY H H H H H H H H H H L L HTS CONSISTENCY H H H H H H H H H H H H BKW CONSISTENCY H H H H H H M H H H H M EKN CONSISTENCY H H L H H H H H H H M H PKB CONSISTENCY M H H H H M H H H M H M CKB CONSISTENCY H H H H H H M H H M H L AFTER 18Z TUESDAY... IFR conditions possible in any heavier showers or thunderstorms into Tuesday morning. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...None. OH...None. KY...None. VA...None. && SYNOPSIS...JP/JMC NEAR TERM...JMC SHORT TERM...JP LONG TERM...JP AVIATION...JMC
Hazardous weather outlook, Aug 7, 11:01 AM EDT, 5 hours 3 minutes before
Hazardous Weather Outlook National Weather Service Charleston WV 1101 AM EDT Mon Aug 7 2023 KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>034-039-040-515>526-081515- Greenup-Carter-Boyd-Lawrence KY-Perry-Morgan-Athens-Washington- Jackson OH-Vinton-Meigs-Gallia-Lawrence OH-Dickenson-Buchanan-Wayne- Cabell-Mason-Jackson WV-Wood-Pleasants-Tyler-Lincoln-Putnam-Kanawha- Roane-Wirt-Calhoun-Ritchie-Doddridge-Mingo-Logan-Boone-Clay-Braxton- Gilmer-Lewis-Harrison-Taylor-McDowell-Wyoming-Upshur-Barbour- Northwest Raleigh-Southeast Raleigh-Northwest Fayette- Southeast Fayette-Northwest Nicholas-Southeast Nicholas- Northwest Webster-Southeast Webster-Northwest Pocahontas- Southeast Pocahontas-Northwest Randolph-Southeast Randolph- 1101 AM EDT Mon Aug 7 2023 ...TORNADO WATCH 599 IN EFFECT UNTIL 6 PM EDT THIS EVENING... This Hazardous Weather Outlook is for northeast Kentucky, southeast Ohio, southwest Virginia and much of West Virginia. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Tornado Watch. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Hazardous weather is not expected at this time. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions by calling the toll-free spotter hotline, or by other methods detailed at www.weather.gov/rlx/reports.
In the hours before
Local storm report, Aug 7, 3:40 PM EDT, 24 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
340 PM EDT Mon Aug 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM Tstm Wnd Dmg 2 SE Yatesville Lake St 38.13N 82.67W
08/07/2023 Lawrence KY Emergency Mngr
Tree down on a house.
&&
ABELocal storm report, Aug 7, 3:48 PM EDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
348 PM EDT Mon Aug 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0155 PM Tstm Wnd Dmg 6 SE Rock Cave 38.79N 80.25W
08/07/2023 Upshur WV 911 Call Center
Tree down near intersection of Alexander Rd.
and Reger Run Rd.
&&
LFLocal storm report, Aug 7, 3:58 PM EDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
358 PM EDT Mon Aug 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0357 PM Rain Bridgeport 39.29N 80.26W
08/07/2023 M1.41 inch Harrison WV Emergency Mngr
&&Local storm report, Aug 7, 4:00 PM EDT, 4 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
400 PM EDT Mon Aug 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0220 PM Tstm Wnd Dmg 7 NW Crown City 38.66N 82.38W
08/07/2023 Lawrence OH 911 Call Center
Tree reported down.
&&
GWLocal storm report, Aug 7, 4:04 PM EDT, 0 minutes before
Preliminary Local Storm Report
National Weather Service Charleston WV
404 PM EDT Mon Aug 7 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0354 PM Tstm Wnd Gst South Charleston 38.36N 81.71W
08/07/2023 M53 MPH Kanawha WV Trained Spotter
53 mph wind gust reported in South
Charleston. Pea size hail and downed tree
limbs were also reported.
&&
JLBSpecial weather statement, Aug 7, 4:04 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Charleston WV
404 PM EDT Mon Aug 7 2023
WVZ016-027-028-072045-
Clay WV-Roane WV-Braxton WV-
404 PM EDT Mon Aug 7 2023
...A strong thunderstorm will impact portions of southwestern
Braxton, southeastern Roane and northeastern Clay Counties through
445 PM EDT...
At 404 PM EDT, Doppler radar was tracking a strong thunderstorm near
Amma, or 8 miles northwest of Clay, moving east at 35 mph.
HAZARD...Winds in excess of 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Gassaway, Big Otter, Wallback, Nebo, Frametown, Strange Creek,
Wilsie, Ivydale, and Servia.
This includes the following highways...
Interstate 79 between mile markers 34 and 58.
Route 19 between mile markers 64 and 68.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Tornado Watch remains in effect until 600 PM EDT for central,
southeastern and north central West Virginia.
&&
LAT...LON 3854 8071 3853 8075 3856 8078 3856 8079
3852 8085 3851 8112 3861 8116 3864 8110
3861 8108 3866 8104 3876 8082 3853 8068
TIME...MOT...LOC 2004Z 256DEG 30KT 3855 8120
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
11The office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 5:41 AM EDT | Special Weather Statement | RLX | Pleasants, Wood | 34 min |
| Aug 7, 6:17 AM EDT | Special Weather Statement | RLX | Doddridge, Pleasants, Ritchie, Tyler | 28 min |
| Aug 7, 6:50 AM EDT | Special Weather Statement | RLX | Doddridge, Harrison | 25 min |
| Aug 7, 7:13 AM EDT | Special Weather Statement | RLX | Harrison, Lewis | 32 min |
| Aug 7, 7:43 AM EDT | Special Weather Statement | RLX | Harrison, Taylor | 32 min |
| Aug 7, 8:14 AM EDT | Special Weather Statement | RLX | Harrison, Taylor | 31 min |
| Aug 7, 10:58 AM EDT | Severe Thunderstorm Warning | RLX | Wood | 47 min |
| Aug 7, 11:30 AM EDT | Severe Thunderstorm Warning | RLX | Pleasants, Ritchie, Tyler, Wood | 45 min |
| Aug 7, 11:34 AM EDT | Special Weather Statement | RLX | Putnam | 26 min |
| Aug 7, 11:53 AM EDT | Severe Thunderstorm Warning | RLX | Doddridge, Harrison, Pleasants, Ritchie, Tyler | 37 min |
| Aug 7, 11:56 AM EDT | Special Weather Statement | RLX | Jackson | 34 min |
| Aug 7, 12:05 PM EDT | Tornado Warning | RLX | Wood | 14 min |
| Aug 7, 12:16 PM EDT | Special Weather Statement | RLX | Roane | 29 min |
| Aug 7, 12:29 PM EDT | Flash Flood Warning | RLX | Pleasants, Wood | 4 hr |
| Aug 7, 12:30 PM EDT | Severe Thunderstorm Warning | RLX | Calhoun, Clay, Roane | 45 min |
| Aug 7, 12:37 PM EDT | Special Weather Statement | RLX | Kanawha | 38 min |
| Aug 7, 12:41 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Wood | 34 min |
| Aug 7, 12:42 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Kanawha, Putnam, Roane | 33 min |
| Aug 7, 12:48 PM EDT | Severe Thunderstorm Warning | RLX | Mason | 27 min |
| Aug 7, 12:52 PM EDT | Severe Thunderstorm Warning | RLX | Doddridge, Harrison, Ritchie, Tyler | 38 min |
| Aug 7, 1:05 PM EDT | Severe Thunderstorm Warning | RLX | Pleasants, Ritchie, Wirt, Wood | 40 min |
| Aug 7, 1:09 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Calhoun, Clay, Gilmer | 36 min |
| Aug 7, 1:11 PM EDT | Flash Flood Warning | RLX | Jackson, Mason, Wood | 3 hr |
| Aug 7, 1:18 PM EDT | Severe Thunderstorm Warning | RLX | Pleasants, Ritchie, Tyler | 32 min |
| Aug 7, 1:35 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Lewis, Webster | 13 min |
| Aug 7, 1:43 PM EDT | Severe Thunderstorm Warning | RLX | Pocahontas, Randolph, Webster | 47 min |
| Aug 7, 1:46 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Lewis, Randolph, Upshur, Webster | 29 min |
| Aug 7, 1:48 PM EDT | Special Weather Statement | RLX | Cabell | 27 min |
| Aug 7, 1:51 PM EDT | Special Weather Statement | RLX | Doddridge | 24 min |
| Aug 7, 1:54 PM EDT | Flash Flood Warning | RLX | Doddridge, Harrison, Pleasants, Ritchie, Tyler | 3 hr |
| Aug 7, 2:00 PM EDT | Special Weather Statement | RLX | Jackson | 15 min |
| Aug 7, 2:00 PM EDT | Severe Thunderstorm Warning | RLX | Barbour, Pocahontas, Randolph, Upshur | 30 min |
| Aug 7, 2:05 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Kanawha, Lincoln, Mason, Putnam | 25 min |
| Aug 7, 2:16 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Roane, Wirt, Wood | 29 min |
| Aug 7, 2:21 PM EDT | Severe Thunderstorm Warning | RLX | Pocahontas | 24 min |
| Aug 7, 2:29 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Kanawha, Putnam | 20 min |
| Aug 7, 2:39 PM EDT | Severe Thunderstorm Warning | RLX | Mason | 36 min |
| Aug 7, 2:39 PM EDT | Severe Thunderstorm Warning | RLX | Wayne | 36 min |
| Aug 7, 2:41 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Kanawha, Putnam | 20 min |
| Aug 7, 2:46 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Wayne | 16 min |
| Aug 7, 2:49 PM EDT | Special Weather Statement | RLX | Wirt | 26 min |
| Aug 7, 2:56 PM EDT | Special Weather Statement | RLX | Randolph | 34 min |
| Aug 7, 2:56 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Kanawha, Roane | 34 min |
| Aug 7, 3:11 PM EDT | Special Weather Statement | RLX | Doddridge, Ritchie | 34 min |
| Aug 7, 3:15 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Lincoln, Wayne | 30 min |
| Aug 7, 3:19 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Calhoun, Clay, Kanawha, Roane | 26 min |
| Aug 7, 3:32 PM EDT | Severe Thunderstorm Warning | RLX | Kanawha, Lincoln, Putnam | 28 min |
| Aug 7, 3:48 PM EDT | Severe Thunderstorm Warning | RLX | Lincoln, Logan, Mingo, Wayne | 27 min |
| Aug 7, 3:53 PM EDT | Severe Thunderstorm Warning | RLX | Kanawha | 37 min |
| Aug 7, 4:09 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Clay | 36 min |
| Aug 7, 4:22 PM EDT | Special Weather Statement | RLX | Upshur | 38 min |
| Aug 7, 4:25 PM EDT | Severe Thunderstorm Warning | RLX | Braxton, Randolph, Upshur, Webster | 35 min |
| Aug 7, 5:02 PM EDT | Special Weather Statement | RLX | Randolph | 28 min |
| Aug 7, 5:10 PM EDT | Severe Thunderstorm Warning | RLX | McDowell | 18 min |
| Aug 7, 5:20 PM EDT | Special Weather Statement | RLX | Raleigh | 25 min |
| Aug 7, 7:38 PM EDT | Special Weather Statement | RLX | Pleasants, Tyler, Wood | 52 min |
| Aug 7, 4:15 AM EDT | Special Weather Statement | RLX | Jackson, Vinton | 30 min |
| Aug 7, 4:42 AM EDT | Special Weather Statement | RLX | Athens, Jackson, Vinton | 33 min |
| Aug 7, 5:14 AM EDT | Special Weather Statement | RLX | Athens, Meigs, Morgan | 31 min |
| Aug 7, 10:47 AM EDT | Special Weather Statement | RLX | Washington | 13 min |
| Aug 7, 12:18 PM EDT | Special Weather Statement | RLX | Jackson | 42 min |
| Aug 7, 12:20 PM EDT | Special Weather Statement | RLX | Gallia | 25 min |
| Aug 7, 1:34 PM EDT | Special Weather Statement | RLX | Gallia, Jackson, Vinton | 41 min |
| Aug 7, 2:05 PM EDT | Severe Thunderstorm Warning | RLX | Lawrence | 25 min |
| Aug 7, 6:50 PM EDT | Special Weather Statement | RLX | Athens, Vinton, Washington | 40 min |
| Aug 7, 2:09 PM EDT | Tornado Warning | RLX | Boyd, Carter, Greenup | 36 min |
| Aug 7, 3:17 PM EDT | Severe Thunderstorm Warning | RLX | Lawrence | 28 min |
Nearby
Special Weather Statements in West Virginia, 2023Every special weather statement in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.